# SDR HEEA063076

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Monitor
- Part number: 9906000000
- Condition: Failed
- Location: Audio/Video
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SYSTEM WILL NOT COME ON.
